# SDR CA010215010

- Difficulty date: January 15, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 6,339 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 23078019
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE LT GENERATOR WARNING ANNUNCIATOR ILLUMINATED. CREW ATTEMPTED TO RESET BUT NO SUCCESS. INSPECTION OF THE STARTER GENERATOR REVEALED THE DRIVESHAFT END BEARING FAILED CAUSING EXCESSIVE ENDPLAY. GENERATOR OVERHAUL INTERVAL IS 1500 HOURS.
